# SDR DALA2020112403841

- Difficulty date: November 20, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 38,392 hours, 19,896 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOMATIC FUEL FEED SYSTEM INOPERABLE WITH CENTER TANK PUMP 1 LOW PRESSURE LIGHT.   R & R NR 1 CENTER PRESSURE PUMP SWITCH IN THE FUEL TANK 39QA, PER A319 AMM 28-21.  OPERATIONS CHECK OKAY.
